# SDR BIGR202306050001

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N117BH
- Make and model: Casa C212
- Aircraft serial: 171
- Aircraft time: 14,420 hours, 12,633 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H, A

## Discrepancy

ELECTRIC PITCH TRIM MALFUNCTION WITH AUTO-PILOT DISENGAGED.  ELEVATOR TRIM RUN AWAY IN THE UP DIRECTION.  PILOT WAS ABLE TO OVERRIDE PITCH WITH YOKE AND DISABLED MALFUNCTION BY PULLING AUTOPILOT 115VAC CIRCUIT BREAKER.  AIRCRAFT RETURNED TO FT. WAINWRIGHT WITH NO FURTHER ISSUES.  SYSTEM WAS INSPECTED AND AUTOPILOT COMPUTER RESEATED IN RACK.  SYSTEM OP-CHECKS PERFORMED AND EVALUATION FLIGHT WAS CONDUCTED WITH NO FURTHER ISSUES.
